# SDR 03FDEA00491

- Difficulty date: April 17, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AREA AT STA 1223 RIGHT SIDE UPPER LIGHTENING HOLE IS CRACKED IN TAIL COMPARTMENT VERTICAL WEB.  REPAIRED CRACK IN LIGHTENING HOLE WEB BY INSTALLING A DOUBLER PLATE IAW BOEING 727-200 SRM 53-10-02.
